# SDR SWAA2013030813471

- Difficulty date: February 21, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 55,914 hours, 45,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C25229
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP DAMAGED AT STA 727D, STR 4R.  REMOVED AND REPLACED STR CLIP PER SRM.
